Alert archive / Alabama / Gale Warnings in 2026

Gale Warning 4, NWS Mobile, AL

March 15, 2026

NWS Mobile, AL issued this gale warning at Mar 15, 2026, 1:10 PM CDT. It took effect at Mar 16, 2026, 4:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2026, 1:10 PM CDT (18:10 UTC)
In effect from
Mar 16, 2026, 4:00 AM CDT
Expired
Mar 16, 2026, 7:00 PM CDT
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

547 
WHUS74 KMOB 151810
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
110 PM CDT Sun Mar 15 2026

GMZ650-655-670-675-160230-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260316T0900Z/
/O.UPG.KMOB.GL.A.0003.260316T0900Z-260317T0000Z/
/O.NEW.KMOB.GL.W.0004.260316T0900Z-260317T0000Z/
/O.CON.KMOB.SC.Y.0015.260317T0000Z-260317T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
110 PM CDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT
MONDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO
1 PM CDT TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 15 
  to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. 
  For the Gale Warning, northwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 5 to 8 ft expected. For the second Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, from 1 AM to 4 AM 
  CDT Monday. For the Gale Warning, from 4 AM to 7 PM CDT 
  Monday. For the second Small Craft Advisory, from 7 PM Monday 
  to 1 PM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-160230-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260317T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
110 PM CDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
7 AM CDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 34 kt and 
  seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 1 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
884 
WHUS74 KMOB 160153
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
853 PM CDT Sun Mar 15 2026

GMZ650-655-670-675-161200-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260316T0900Z/
/O.CON.KMOB.GL.W.0004.260316T0900Z-260317T0000Z/
/O.CON.KMOB.SC.Y.0015.260317T0000Z-260317T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
853 PM CDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO
1 PM CDT TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 15 
  to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. 
  For the Gale Warning, northwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 5 to 8 ft expected. For the second Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, from 1 AM to 4 AM 
  CDT Monday. For the Gale Warning, from 4 AM to 7 PM CDT 
  Monday. For the second Small Craft Advisory, from 7 PM Monday 
  to 1 PM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-161200-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260317T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
853 PM CDT Sun Mar 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
7 AM CDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 1 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
700 
WHUS74 KMOB 160525
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1225 AM CDT Mon Mar 16 2026

GMZ630>632-161500-
/O.EXT.KMOB.SC.Y.0014.260316T0600Z-260316T0900Z/
/O.EXB.KMOB.GL.W.0004.260316T0900Z-260316T1800Z/
/O.NEW.KMOB.SC.Y.0016.260316T1800Z-260317T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1225 AM CDT Mon Mar 16 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...
...GALE WARNING IN EFFECT FROM 4 AM EARLY THIS MORNING TO 1 PM
CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 15 to
  20 kt with gusts up to 30 kt and seas around 2 ft expected. For
  the Gale Warning, northwest winds 25 to 30 kt with gusts up to
  40 kt and seas up to 3 ft expected. For the second Small Craft
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas up to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...For the first Small Craft Advisory, until 4 AM CDT 
  early this morning. For the Gale Warning, from 4 AM early this 
  morning to 1 PM CDT this afternoon. For the second Small Craft 
  Advisory, from 1 PM this afternoon to 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-670-675-161500-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260316T0900Z/
/O.CON.KMOB.GL.W.0004.260316T0900Z-260317T0000Z/
/O.CON.KMOB.SC.Y.0015.260317T0000Z-260317T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1225 AM CDT Mon Mar 16 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO
7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 15 
  to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. For
  the Gale Warning, northwest winds 25 to 30 kt with gusts up to 
  40 kt and seas 5 to 8 ft expected. For the second Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 4 AM CDT 
  early this morning. For the Gale Warning, from 4 AM early this 
  morning to 7 PM CDT this evening. For the second Small Craft 
  Advisory, from 7 PM this evening to 1 PM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ633>636-161500-
/O.CON.KMOB.SC.Y.0014.260316T0600Z-260317T1200Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1225 AM CDT Mon Mar 16 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
001 
WHUS74 KMOB 161446
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
946 AM CDT Mon Mar 16 2026

GMZ630>632-162300-
/O.CON.KMOB.GL.W.0004.000000T0000Z-260316T1800Z/
/O.CON.KMOB.SC.Y.0016.260316T1800Z-260317T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
946 AM CDT Mon Mar 16 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 1 to 3 ft. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas up to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...For the Gale Warning, until 1 PM CDT this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 7 AM 
  CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-670-675-162300-
/O.CON.KMOB.GL.W.0004.000000T0000Z-260317T0000Z/
/O.CON.KMOB.SC.Y.0015.260317T0000Z-260317T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
946 AM CDT Mon Mar 16 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT TUESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 8 ft. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 PM CDT this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 1 PM CDT 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ633>636-162300-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-260317T1200Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
946 AM CDT Mon Mar 16 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 2 ft.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Mar 15, 12:59 PM CDT, 11 minutes earlier. Its key messages:

  • Issued at 1259 PM CDT Sun Mar 15 2026
  • HIGH risk of rip currents Sunday night into Monday for coastal Alabama and northwest Florida beaches.
  • Increasing concern for the potential of severe storms along a squall line that slides across the area late Sunday into early Monday. Damaging winds and a few tornadoes are the main threats. A strong (EF2+) tornado can not be ruled out near or east of the I-65 corridor.
  • Increasing confidence in at least 4-6 hours of below freezing temperatures early Tuesday morning behind a strong cold front across our interior counties in south Alabama and south Mississippi. Strong marine winds are expected early Monday morning behind the front with gale force gusts.
Area forecast discussion, Mar 15, 12:59 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1259 PM CDT Sun Mar 15 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1259 PM CDT Sun Mar 15 2026

 - HIGH risk of rip currents Sunday night into Monday for coastal
   Alabama and northwest Florida beaches.

 - Increasing concern for the potential of severe storms along a
   squall line that slides across the area late Sunday into early
   Monday. Damaging winds and a few tornadoes are the main
   threats. A strong (EF2+) tornado can not be ruled out near or
   east of the I-65 corridor.

 - Increasing confidence in at least 4-6 hours of below freezing
   temperatures early Tuesday morning behind a strong cold front
   across our interior counties in south Alabama and south
   Mississippi. Strong marine winds are expected early Monday
   morning behind the front with gale force gusts.

&&

.DISCUSSION...
Issued at 1121 PM CDT Sat Mar 14 2026

Very active weather exists for the near term period over the next
few days. Multiple hazards will affect the forecast area with
virtually everything but the kitchen sink being thrown our way.
Well above normal temperatures today, strong to severe storms late
tonight into early Monday, a powerful cold front bringing strong,
gusty winds and freezing temperatures in its wake to even
potential fire weather concerns on Tuesday. I'll break everything
down below, first starting with what we can expect today into this
evening.

Well, we start off pretty calm with southerly return flow bringing
moisture back into the area ahead of the approaching storm system.
We will probably see some isolated showers and perhaps a storm or
two try to get going this afternoon in association with the warm
advection, but otherwise anticipating mostly dry weather today as
highs top out in the lower 80's. Winds will be gusty today as the
pressure gradient starts to tighten up and low level flow
strengthens, steadily ramping up as we head into tonight.

Before getting into the nitty gritty on tonight, the overall
expectation is for a line of strong to severe thunderstorms to
move across the area during the overnight hours, likely exiting
the forecast area near or just after daybreak. This line will
bring the threat for damaging wind gusts and tornadoes. A more
conditional threat for discrete thunderstorms ahead of the line
will exist in the vicinity of and east of the I-65 corridor where
the best potential for strong EF2+ tornadoes exists. The coverage
of discrete storms is not expected to be much, but the environment
is certainly concerning if we get storms to form ahead of the
line.

Now to dive into the details on how things could evolve tonight.
Most CAM guidance the past couple cycles has been trending to a
slightly slower evolution of the QLCS allowing for forcing to
potentially better align with the open warm sector and potential
pre-frontal trough feature along and east of the I-65 corridor
prior to the passage of the QLCS. CAMs depict a volatile
environment with large, curved hodographs and ample instability in
place yielding upwards of 300 m2/s2 SRH and 2,000j/kg of CAPE. A
lingering EML that will gradually lift out thanks to the impinging
forcing, and how fast this happens will be the difference between
nothing ahead of the line to there being several discrete to
semi-discrete supercells. If storms can form, the environment is
primed for the potential for significant tornadoes of EF2 or
greater intensity. The threat is conditional relying on the
overspreading of forcing across the warm sector and pre-frontal
trough, but was concerning enough for the introduction of an
enhanced (level 3 of 5) risk area by SPC for tornadoes to portions
of south-central Alabama into our far eastern Florida Panhandle
counties. The line of storms itself will probably race across the
area fairly quickly bringing the potential for damaging wind gusts
and tornadoes. Most of the CAM guidance is somewhat anemic with
the line, however given the forcing moving across the area along
with the shear/thermodynamic environment I don't see why a more
robust line wouldn't materialize. This would particularly be the
case if we can slow the forward progression of the line down a bit
more.

The QLCS and cold front blast across the area fairly quickly
Monday morning near or prior to daybreak, bringing a substantially
colder airmass into the area. Lingering showers are expected
through most of the morning in the wake of the front as ample
forcing remains over the area. Most locations will see their high
temperatures for the day ahead of the front, with highs likely
occurring between midnight and 6am in the middle to upper 60's.
Temperatures crash into the middle to upper 40's by mid morning
and will likely struggle to reach the lower 50's by the afternoon
hours.

While wind gusts outside of storms are currently expected to stay
below Wind Advisory criteria, we are still anticipating frequent
gusts of 30 to 35mph. The stronger pressure gradient and stronger
low level jet stay just north of the area prior to the passage of
the front, which should help keep us shy of the 40mph frequent
gust criteria. Needless to say, it's still going to be breezy this
evening into tonight outside of any storms.

Given the strong onshore flow ahead of the front we will quickly
ramp up our rip current risk this afternoon and evening. We start
off generally as a Low risk early this morning, ramping up to a
Moderate risk by this afternoon, and a High risk by this evening.
The High Risk will linger into early Monday morning for Alabama
beaches, and late Monday afternoon for Florida Panhandle beaches.
The rip current risk dips back to a Low risk for all beaches by
early Tuesday morning, remaining that way through the remainder of
the week.

Monday night will likely feature a near areawide freeze as
temperatures dip into the upper 20's to lower 30's for most
locations outside of the immediate coastal zones. Given the
prolonged warmth we have seen and us entering the beginning of the
growing season we will likely need freeze watches and warnings in
future forecast updates. Temperatures will likely fall below
freezing after midnight Monday night and stay below freezing
through around 9 AM Tuesday morning.

As we head into Tuesday, attention shifts towards some potential
fire weather concerns. In the wake of the front, a very dry
airmass pushes into the area. This will allow for afternoon
dewpoints to tank and for minimum afternoon relative humidity
values to dip to near 20% despite afternoon highs in the low to
mid 50's. This combined with some residual elevated winds around
10 to 15mph gusting upwards of 20 to 25mph may allow for some
elevated fire weather concerns, particularly considering we are
not currently anticipating any significant rainfall out of this
system (generally less than a half inch) in addition to the
ongoing drought conditions across the area. Worthwhile to keep an
eye on, particularly if forecast winds increase.

Once we get past all of that, we return to a much calmer pattern
(one that may last for the next week or two). Highs gradually
rebound through the week, reaching the 60's again by Wednesday and
perhaps reaching 80 again by Friday. No rain is expected the rest
of the week. MM/25

&&

.AVIATION...
(18Z TAFS)
Issued at 1259 PM CDT Sun Mar 15 2026

VFR conditions will prevail today with a mix of low and high
clouds. Ceilings lower to MVFR area-wide this evening as isolated
to scattered showers and a few storms develop ahead of a cold
front approaching from the west-northwest. The leading edge of a
line of showers and thunderstorms will move quickly eastward
across the area from midnight tonight through daybreak Monday.
Strong and severe thunderstorms are expected with this line of
convection, with gusty damaging winds possible. Southerly winds
this afternoon/evening at 12-17 knots with gusts as high as 25
knots will shift abruptly northwesterly around 20 knots with gusts
as high as 30 knots with the passage of the front. Southwesterly
low- level wind shear of 45 knots at 2000 feet inland areas is
expected this evening. /22

&&

.MARINE...
Issued at 1121 PM CDT Sat Mar 14 2026

Onshore flow strengthens today ahead of a cold front. Winds
abruptly turn northwesterly behind the front by early Monday.
Small craft conditions are expected by Monday with the potential
for frequent gale force gusts behind the front. Strong offshore
flow will persist through at least Tuesday. A Small Craft Advisory
and Gale Watch have been issued. Winds and seas gradually relax
again by mid- week. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      80  45  57  32 /  10  90  30   0
Pensacola   77  48  61  35 /  10  80  40   0
Destin      73  51  62  35 /  10  80  50   0
Evergreen   81  42  56  27 /  10  90  40   0
Waynesboro  82  40  51  28 /  10  90  20   0
Camden      81  40  52  27 /  10  90  30   0
Crestview   80  46  61  29 /  10  80  50   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 7 PM CDT this evening through Monday
     evening for ALZ265-266.

FL...High Rip Current Risk from 7 PM CDT this evening through Monday
     evening for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 1 AM Monday to 7 AM CDT Tuesday for
     GMZ630>636.

     Small Craft Advisory from 1 AM to 4 AM CDT Monday for GMZ650-655-
     670-675.

     Small Craft Advisory from 7 PM Monday to 1 PM CDT Tuesday for
     GMZ650-655-670-675.

     Gale Watch from late tonight through Monday evening for GMZ650-
     655-670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:09 PM CDTFreeze WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more44 hr

Nearby

Gale Warnings in Alabama, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.